# SDR SWAA2014041427058

- Difficulty date: April 3, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 72,190 hours, 61,471 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT REAR SPAR BETWEEN STAB STATION 92.7 & 101.9.  REPAIRED SKIN IAW EA.
